Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 65, NWS Des Moines, IA

June 8, 20084 counties in Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 8, 2008, 2:36 PM CDT for 4 counties in Iowa. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2008, 2:36 PM CDT (19:36 UTC)
Expired
Jun 8, 2008, 7:30 PM CDT
In force
5 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Adair County, IA, Greene County, IA, Guthrie County, IA, Webster County, IA

The radar

The Des Moines radar (KDMX), 54 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-435 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 081936
FFWDMX
IAC001-073-077-187-090030-
/O.NEW.KDMX.FF.W.0065.080608T1936Z-080609T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
236 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN WEBSTER COUNTY IN CENTRAL IOWA...
  ADAIR COUNTY IN SOUTHWEST IOWA...
  GREENE COUNTY IN WEST CENTRAL IOWA...
  GUTHRIE COUNTY IN WEST CENTRAL IOWA...

* UNTIL 730 PM CDT

* AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PANORA...
  JEFFERSON AND GOWRIE

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

LAT...LON 4116 9471 4186 9474 4186 9463 4197 9464
      4264 9399 4248 9397 4246 9394 4221 9393
      4221 9418 4187 9417 4187 9430 4116 9425
TIME...MOT...LOC 1936Z 180DEG 0KT 4169 9456

$$

COGIL
1 follow-up statement
000 
WGUS73 KDMX 082117
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
415 PM CDT SUN JUN 8 2008

IAC001-073-077-187-090030-
/O.CON.KDMX.FF.W.0065.000000T0000Z-080609T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR IA-WEBSTER IA-GREENE IA-GUTHRIE IA-
415 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
GUTHRIE...GREENE...EASTERN WEBSTER AND ADAIR COUNTIES...

AT 314 PM CDT...EMERGENCY MANAGEMENT REPORTED WATER OVER HIGHWAY 925 
1 MILE WEST OF CASEY.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PANORA...
JEFFERSON AND GOWRIE

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN IOWA.

LAT...LON 4116 9471 4186 9474 4186 9463 4197 9464
      4264 9399 4248 9397 4246 9394 4221 9393
      4221 9418 4187 9417 4187 9430 4116 9425
TIME...MOT...LOC 2115Z 180DEG 0KT 4169 9456

$$

COGIL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:55 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 8, 11:55 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1155 AM CDT SUN JUN 8 2008

.UPDATED PUBLIC AND AVIATION DISCUSSION...

.DISCUSSION...
HAVE TRIMMED THE FF.A BACK A FEW COUNTIES ACROSS THE FAR NORTH FOR
THIS AFTERNOON. MAIN STORMS CONTINUE TO FIRE SOUTH OF THAT
AREA...THOUGH SOME NORTHERN MIGRATION OF THE ACTIVITY HAS BEEN
NOTED.  AREAL FLOODING ONGOING MOST PLACES RIGHT NOW. BEST MOISTURE
TRANSPORT WILL CONTINUE SOUTH. SOME CONCERNS REGRADING MODEL
HANDLING OF NEXT UPSTREAM WAVE. THE STORM MAY TRACK FARTHER NORTH
TNT...THOUGH CONSENSUS REMAINS OVER NORTHERN MO WITH CONTINUED HVY
RAINFALL CHANCES THERE INTO FAR SOUTHEAST. AM CONTINUING TO EVALUATE
THE BEST PLACEMENT OF FF.A EXTENSION FOR THIS EVENING AND OVERNIGHT.
WILL PROBABLY ADD THE SOUTHEAST COUNTIES FOR THE NIGHT AND EXTEND
SOME AREAS SOUTH OF I80 AND EAST OF I35 TO 12Z MON./REV

.PREVIOUS DISCUSSION...
MAIN CONCERN OBVIOUSLY REMAINS CONVECTIVE TRENDS AND FLOODING INTO
TONIGHT.  PARENT LONG WV TROUGH STILL MAKING ITS WAY THROUGH THE
ROCKIES.  SHORT WV HAS MATURED ON THE BACK EDGE OF MO VALLEY MCS
WITH STRONG THETA-E ADVECTION AND THERMODYNAMIC FORCING INTO IA.
SHALLOW AND DEEP SHEAR SHOULD BE MORE THAN ADEQUATE TO KEEP MCS
GOING AS IT CROSSES IA THIS MORNING.  STRONG LOW LEVEL JET WILL
CONTINUE TO FEED CONVECTION THIS MORNING WITH PWS APPROACHING 2
INCHES AND WCDS TO AROUND 14KFT.  CONSIDERING SOIL CONDITIONS AND
REPETITIVE TRAINING OVERNIGHT SEE NO REASON NOT TO EXTEND FLASH
FLOOD WATCH THROUGH 00Z.  SUBSIDENCE BEHIND MO VALLEY SHORT WV MAY
BE ENOUGH FOR A BREAK EARLY THIS AFTERNOON...BUT GFS/NAM EMPHATIC
WITH CAPES INCREASING AND CINS LOWERING ALONG AND AHEAD OF FRONT
LATER THIS AFTERNOON.  CANNOT ARGUE WITH THIS AT ALL CONSIDERING THE
LARGE SCALE FORCING INCREASING AHEAD OF LONG WV TROUGH.  HAVE
CATEGORICAL POPS OVER MANY AREAS WITH CONTINUED MENTION OF HEAVY
RAIN AND SVR WX.  SVR PARAMETERS ARE NOT QUITE AS STRIKING AS THEY
WERE TODAY...BUT CERTAINLY ENOUGH TO MENTION A SVR THREAT.

OUTFLOW BOUNDARIES VS SYNOPTIC FRONT WILL CERTAINLY PLAY A PART IN
WHERE CONVECTION AND HEAVIEST RAIN SETS UP TONIGHT.  HOWEVER FEEL
THAT MAGNITUDE OF FORCING WILL STILL BE ENOUGH FOR POST FRONTAL PCPN
SO HAVE KEEP CATEGORICAL WORDING GOING IN SERN SECTIONS TONIGHT AND
EVEN LIKELIES INTO MON.

SHOULD SEE A BREAK MON NIGHT INTO TUE WITH NO NOTED FEATURE TO
EMPHASIZE.  WILL CONTINUE SLIGHT CHANCES OR LOW END CHANCES
HOWEVER.  NAM IS BEGINNING TO INCREASE THE SIGNAL BUT SREF/GFS/ECMWF
HAVE NOT REALLY INCREASED SCENARIO SO WILL NOT JUMP ON ANYTHING
QUITE YET.

DID NOT DEVIATE MUCH FROM TEMP GUIDANCE TODAY OR TONIGHT.  ETA MOS
SEEMS TOO WARM SO WILL CONTINUE SLIGHTLY COOLER AS SUGGESTED BY
SREF.  CANNOT ARGUE WITH MOS BLEND MON NIGHT/TUE EITHER.  NO CHANGES
TO LATER PERIODS WITH ACTIVE WX ALL NIGHT.  NEXT SIGNIFICANT
CONVECTION CHANCES STILL SEE TO BE AROUND THU.

&&

.AVIATION...08/18Z
WILL NOT BE ADDING TO THE CURRENT DISCUSSION DUE TO TIME CONCERNS...
OTHER THAN SLOW IMPROVEMENT ACROSS THE NORTH LATE THIS AFTERNOON/TNT
AS THE MAIN AREA OF THUNDER/IFR CONDITIONS BEGIN TO SHIFT SOUTH WITH
TIME. BY 12Z MON...KOTM WILL CONTINUE TO HAVE SOME MVFR/IFR
CONDITIONS WITH REMAINDER OF SITES TRANSITIONING TO VFR.

PREVIOUS...EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES
THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN
GRADUALLY WORKING TOWARDS DSM/OTM.  COULD VERY WELL SEE IFR OR LOWER
CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF
LOWER CONDITIONS VERY DIFFICULT TO TIME.  CONDITIONS SHOULD IMPROVE
BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE.

&&

.DMX...FLASH FLOOD WATCH ALONG AND NW OF LWD-CHC-OXV-GGI LINE TIL
00Z WITH THE EXCEPTION OF THE FAR NORTHWEST WHICH HAS BEEN DROPPED.

&&

SMALL/REV
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
101 PM CDT SUN JUN 8 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074-
081>084-092>094-091100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
LUCAS-TAYLOR-RINGGOLD-DECATUR-
101 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHWEST...CENTRAL
AND NORTHERN IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE
REGION THIS AFTERNOON. SOME STORMS SOUTH OF HIGHWAY 30 MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED
TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING
POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION.

A FLASH FLOOD WATCH...RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE
IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA
WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS.
RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND
WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER
PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND
HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND
THURSDAY.

IAZ075-085-086-095>097-091100-
MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
101 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE
REGION THIS AFTERNOON. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY
OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH
DO DEVELOP ACROSS THE REGION

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY WITH THE POTENTIAL FOR
MORE SEVERE WEATHER AND HEAVY RAINS.  RELATIVELY LOW CHANCES FOR
THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY
AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS
AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS.

RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE
AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND
THURSDAY.

SMALL/REV

In the hours before

Local storm report, Jun 8, 9:35 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
935 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            CARROLL                 42.07N 94.86W
06/08/2008                   CARROLL            IA   EMERGENCY MNGR

            HIGHWAY 71 CLOSED AND FLOODED AT 3RD STREET.

&&

RUSSELL
Local storm report, Jun 8, 9:50 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
950 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      1 N MASON CITY          43.17N 93.20W
06/08/2008                   CERRO GORDO        IA   EMERGENCY MNGR

            LEVEE FAILED ALONG NORTH HAMPSHIRE AVE IN NORTH MASON
            CITY. SUBDIVISION NEAR THE RIVER IS FLOODING.

&&

JJOHNSON
Local storm report, Jun 8, 11:00 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLOOD            WEBSTER CITY            42.46N 93.82W
06/08/2008                   HAMILTON           IA   TRAINED SPOTTER

            BOONE RIVER WAY OUT OF BANKS...NUMEROUS ROADS UNDER WATER
            AND MANY HOMES WITH BASEMENT FLOODING...MAN HOLE COVERS
            OFF FROM WATER PRESSURE. TIME OF EVENT 5-8 AM.

&&

RVACHALE
Local storm report, Jun 8, 2:09 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLOOD            4 NE ANKENY AIRPORT     41.73N 93.50W
06/08/2008                   POLK               IA   LAW ENFORCEMENT

            CAR SWEPT OFF ROADWAY BY FLOODWATERS.

&&
INTERSECTION OF NE5TH. ST. AND NE 94TH. AVE.

DEROY
Local storm report, Jun 8, 2:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
229 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FLASH FLOOD      3 E GRISWOLD            41.23N 95.08W
06/08/2008                   CASS               IA   LAW ENFORCEMENT

            WATER OVER ROAD AT THE M57 AND HIGHWAY 92 INTERSECTION

&&

RDONAVON
Local storm report, Jun 8, 2:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     FLOOD            4 ESE PLEASANT HILL     41.57N 93.45W
06/08/2008                   POLK               IA   LAW ENFORCEMENT

            CAR SWEPT OFF ROADWAY 2700 BLOCK OF SE78TH. ST.

&&

DEROY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:14 PM CDTTornado WarningDMXHumboldt, Webster, Wright46 min
Jun 7, 7:15 PM CDTTornado WarningDMXHamilton, Webster, Wright45 min
Jun 7, 7:32 PM CDTFlash Flood WarningDMXCrawford6 hr
Jun 7, 7:32 PM CDTSevere Thunderstorm WarningDMXCrawford, Sac58 min
Jun 7, 7:41 PM CDTFlash Flood WarningDMXWebster6 hr
Jun 7, 8:03 PM CDTRiver Flood WarningDMXStory9 hr
Jun 7, 8:03 PM CDTRiver Flood WarningDMXStory9 hr
Jun 7, 8:17 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright20 min
Jun 7, 8:23 PM CDTFlash Flood WarningDMXWright12 hr
Jun 7, 9:20 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin6 hr
Jun 7, 9:24 PM CDTRiver Flood WarningDMXWapello62 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXEmmet14 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXHamilton, Webster6 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXPolk8 hr
Jun 7, 9:32 PM CDTRiver Flood WarningDMXBlack Hawk, Bremer9 days
Jun 7, 9:55 PM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy6 hr
Jun 7, 10:05 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama29 min
Jun 7, 10:23 PM CDTAreal Flood WarningDMXWorth12 hr
Jun 7, 11:13 PM CDTSevere Thunderstorm WarningDMXPalo Alto33 min
Jun 7, 11:21 PM CDTSevere Thunderstorm WarningDMXBlack Hawk39 min
Jun 7, 11:27 PM CDTFlash Flood WarningDMXCarroll6 hr
Jun 7, 11:59 PM CDTFlash Flood WarningDMXWinnebago, Worth6 hr
Jun 8, 12:32 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright43 min
Jun 8, 12:44 AM CDTTornado WarningDMXFranklin, Wright31 min
Jun 8, 12:48 AM CDTAreal Flood WarningDMXCalhoun, Pocahontas, Sac13 hr
Jun 8, 1:08 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin52 min
Jun 8, 1:27 AM CDTFlash Flood WarningDMXCrawford6 hr
Jun 8, 1:43 AM CDTFlash Flood WarningDMXWebster6 hr
Jun 8, 1:48 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler42 min
Jun 8, 3:18 AM CDTSevere Thunderstorm WarningDMXCarroll, Crawford42 min
Jun 8, 3:30 AM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin6 hr
Jun 8, 3:37 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass53 min
Jun 8, 3:51 AM CDTAreal Flood AdvisoryDMXHumboldt6 hr
Jun 8, 4:36 AM CDTAreal Flood WarningDMXCerro Gordo, Hancock6 hr
Jun 8, 5:27 AM CDTAreal Flood WarningDMXCarroll12 hr
Jun 8, 5:40 AM CDTAreal Flood WarningDMXWinnebago12 hr
Jun 8, 6:06 AM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story24 min
Jun 8, 6:26 AM CDTSevere Thunderstorm WarningDMXMadison, Warren21 min
Jun 8, 6:37 AM CDTAreal Flood AdvisoryDMXBoone, Dallas, Jasper, Marshall, Polk, Story3 hr
Jun 8, 7:06 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Bremer, Butler, Grundy3 hr
Jun 8, 7:14 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Tama46 min
Jun 8, 7:27 AM CDTFlash Flood WarningDMXBoone, Dallas, Polk, Story6 hr
Jun 8, 7:31 AM CDTFlash Flood WarningDMXJasper, Marshall6 hr
Jun 8, 7:35 AM CDTAreal Flood WarningDMXCrawford12 hr
Jun 8, 7:41 AM CDTAreal Flood WarningDMXWebster12 hr
Jun 8, 7:58 AM CDTAreal Flood AdvisoryDMXMadison, Warren3 hr
Jun 8, 8:17 AM CDTAreal Flood WarningDMXWright12 hr
Jun 8, 8:58 AM CDTRiver Flood WarningDMXGreene37 hr
Jun 8, 8:58 AM CDTRiver Flood WarningDMXPolk7 days
Jun 8, 9:04 AM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 8, 9:27 AM CDTRiver Flood WarningDMXDallas, Polk37 hr
Jun 8, 9:44 AM CDTRiver Flood WarningDMXPolk7 hr
Jun 8, 9:46 AM CDTRiver Flood WarningDMXPolk45 hr
Jun 8, 9:59 AM CDTFlash Flood WarningDMXMadison, Warren6 hr
Jun 8, 10:53 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Jun 8, 11:22 AM CDTAreal Flood WarningDMXAdair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more9 hr
Jun 8, 11:27 AM CDTRiver Flood WarningDMXPolk12 days
Jun 8, 12:06 PM CDTRiver Flood WarningDMXStory43 hr
Jun 8, 12:06 PM CDTRiver Flood WarningDMXStory34 hr
Jun 8, 1:37 PM CDTSevere Thunderstorm WarningDMXAdair, Cass53 min
Jun 8, 1:42 PM CDTRiver Flood WarningDMXMadison, Warren42 hr
Jun 8, 1:45 PM CDTAreal Flood WarningDMXBoone, Dallas, Jasper, Marshall, Polk, Story6 hr
Jun 8, 1:56 PM CDTFlash Flood WarningDMXCass5 hr
Jun 8, 2:03 PM CDTFlash Flood WarningDMXHancock, Kossuth, Winnebago, Worth6 hr
Jun 8, 2:22 PM CDTSevere Thunderstorm WarningDMXGreene, Hamilton, Webster38 min
Jun 8, 2:29 PM CDTSevere Thunderstorm WarningDMXAdair, Cass, Guthrie46 min
Jun 8, 2:52 PM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 8, 2:56 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor49 min
Jun 8, 3:11 PM CDTFlash Flood WarningDMXBoone, Dallas, Hamilton, Wright5 hr
Jun 8, 3:16 PM CDTFlash Flood WarningDMXAdams, Taylor4 hr
Jun 8, 3:27 PM CDTTornado WarningDMXAdams, Ringgold, Taylor33 min
Jun 8, 3:32 PM CDTFlash Flood WarningDMXButler6 hr
Jun 8, 3:48 PM CDTFlash Flood WarningDMXJasper, Marshall, Tama4 hr
Jun 8, 4:09 PM CDTFlash Flood WarningDMXMadison, Ringgold, Union3 hr
Jun 8, 4:15 PM CDTTornado WarningDMXMarshall, Tama45 min
Jun 8, 4:22 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Warren38 min
Jun 8, 4:25 PM CDTTornado WarningDMXClarke, Madison, Union20 min
Jun 8, 4:36 PM CDTTornado WarningDMXTama24 min
Jun 8, 4:41 PM CDTFlash Flood WarningDMXClarke, Lucas, Marion, Warren3 hr
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Marion, Warren24 min

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.